Hay-fever Tablets - HotUKDeals
We use cookie files to improve site functionality and personalisation. By continuing to use HUKD, you accept our cookie and privacy policy.
Get the HUKD app free at Google Play

Search Error

An error occurred when searching, please try again!

Login / Sign UpSubmit

Hay-fever Tablets

speedking Avatar
9y, 5m agoPosted 9 years, 5 months ago
Hello all,

It is that time of year again where pollen really loves to irritate people :-(

This year seems to be more irritating than others and thus seeking some advice.

Can anyone recommend the non-brand variants of the expensive branded versions from Tesco's or Boots? Are there any good deals going?

Are there any that are stronger and more effective than the Zirtek equivalent I have been buying?

Thanks
Tags:
speedking Avatar
9y, 5m agoPosted 9 years, 5 months ago
Options

All Comments

(7) Jump to unreadPost a comment
Comments/page:
#1
Boot's own brand are the same, they are the same strength as the branded versions.

If you need a 'none drowsy', then you need to ask for loratadine.

Don't forget that if your on any medication then speak to your pharmacist first.
#2
im not sure its strength of tablets you need, rather different types. i have had them all, and my gp was convinced zirtek was the most effective. but it wasn't for me. it seems if i take any anti-histamine for more than a week or so, the effectiveness just stops. So now i take piriton, and only when its severe, and this helps me.

edit- also a bag of frozen peas on the face is good too !!
[mod]#3
I think there's been a price drop on hayfever tablets this year......or there has at least in Boots where i live. They're quite cheap now. :thumbsup:
#4
My little boy has the most awful hayfever, huge water blisters on his eyes etc. piriton was not effective on him but he now gets prescribed allerief which you can buy ver the counter, it's liquid antihistamine but it works!
#5
Has been discussed this week, see here

http://www.hotukdeals.com/forums/showthread.php?t=75093

Many branded versions have the same active ingredient, so always ask for the cheaper version of the same thing. Box won't be as flashy.
1 Like #6
Brand Name - Active ingredients

Piriton - Chlorphenamine Maleate

Zirtec - Cetirizine

Benadryl - Acrivastine

Clarityn - Laratadine
#7
crunchybiscuits
My little boy has the most awful hayfever, huge water blisters on his eyes etc. piriton was not effective on him but he now gets prescribed allerief which you can buy ver the counter, it's liquid antihistamine but it works!



Piriton has the same active ingredient as allerief. Looks like the liquid version is the one that is suited to your son.

Post a Comment

You don't need an account to leave a comment. Just enter your email address. We'll keep it private.

...OR log in with your social account

...OR comment using your social account

Thanks for your comment! Keep it up!
We just need to have a quick look and it will be live soon.
The community is happy to hear your opinion! Keep contributing!